# SDR DXTA2010010403925

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 8,762 hours, 5,352 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Part serial: 0202
- Condition: Inoperative
- Location: Nlg
- Part time: 2,896 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT FAILED TO ILLUMINATE WHEN GEAR HANDLE PLACE DOWN. ACTIVATED BLOW DOWN SYS NOSE LIGHT ILLUMINATED.  REMOVED DEFECTIVE NOSE GEAR ACTUATOR AND INSTALLED REPAIRED UNIT IAW MM, CHAPTER 32-30-03.  OPS AND CLEARANCE CKS GOOD.
